MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL CENTRAL CONE SIZE FIXED TIBIA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL CENTRAL CONE SIZE FIXED TIBIA; PROSTHESIS, KNEE
Catalog Number 42545000508
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10-medical product variable stiffness stem ext bowed precoat 16 mm diameter 190 mm length; item# 00585207416 lot# 63061848.Segment with male/female taper 30 mm length ; item# 00585004603 lot# 66519809.Distal femoral xt component size c right item# 00585004302 lot# 66701101.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient is being considered for a dfr to arcos stem conversion.The patient previously had zss components implanted, however the patient¿s bone quality is not sufficient for cement fixation.The patient originally had a zss cemented stem implanted, it became loose and then another zss cemented stem was re-implanted, and now the current indwelling cemented stem is also loosening.The surgeon is requesting a custom zss to arcos adapter to mate with the current indwelling zss femur to replace the current indwelling cemented zss stem with a splined arcos stem.Surgeon does not want to revise the well-fixed tibial implants and is just requesting a custom zss to arcos adapter to mate with the zss femoral component and an arcos stem.The tibial cone from the current indwelling is implanted on the femoral side through the femoral stem, therefore, the tibial components on the tibial side are not going to be replaced, but the one on the femoral side will be removed.It is thought that the surgeon implanted it on the femoral side to try and aid in getting the stem to remain fixed.The targeted revision date is early november.Attempts to obtain additional information have been made; however, no more information is available.

Brand Name
TIBIAL CENTRAL CONE SIZE FIXED TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25813709
Report Number0001822565-2026-02565
Device Sequence Number14943393
Product Code JWH
UDI-Device Identifier00889024560659
UDI-Public(01)00889024560659(17)341206(10)66939307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42545000508
Device Lot Number66939307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale